Lybrate.com has an excellent community of Gynaecologists in India. You will find Gynaecologists with more than 31 years of experience on Lybrate.com. You can find Gynaecologists online in Delhi and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment
Endometrial Ablation Procedure
Treatment of Treatment of Breast Cancer
Management of Abortion
Hormonal Replacement Therapy Treatment
Caesarean Section Procedure
Treatment of Gynae Problems
Gynecology Laparoscopy Procedures
Treatment Of Female Sexual Problems
Treatment Of Menopause Related Issues
Treatment Of Menstrual Problems
Treatment of Mirena (Hormonal Iud)
Pap Smear Procedure
Polycystic Ovary Syndrome Treatment
Treatment of Uterine Bleeding
Antenatal And Postnatal Exercise
Submit a review for Dr. Isha KhuranaYour feedback matters!
Hey, I am 24 years old nov 20-23 me bich me muje period hue the BT tbse aaj 9 Jan tk nh hue stmch pain h 10 days se or kamr card b bhut white fall b hora hai .so please jldi kaise hinge koi treatment bta do.
Me and my partner is having sex for more than 2 months , still there is no sign of getting pregnant.
Hi Dr. 24 july my period date n 21 july I have lil pink discharge n den stop after 25 I test den I am pregnant report is positive vid two dark lines I have 8 year child. After six weeks Dr. do ultrasound there was no heartbeat only lil size sac show den she advice me wait for two weeks n test progesterone that was 3.6 she also gave me daily injection for it bt tomorrow 8 week complete n the sac was as usual no change in size n no heartbeat so she said abort hi krna hoga n I take medicine for it. Bt my problem is nw when next I plan for it again .she said after 3 months .i do 3 abortion which was my choice becoz I dnt want second child .but today I want n this happen vid me my thyroid is ok .dr said progesterone reason for this. Nw when I plan for baby I have start medicine for progesterone so that dis not happen again. Wat I do please help can I conceive early if I take medicines n all.
Respected sir or ma'am, There are no mistake occur but less than 0.5 percent chance of pregnancy.So my question about it can be possible after 14 days to abort a pregnancy by medicine if period not occur ?
My wife has 9th week of her pregnancy. Is is safe to have sexual intercourse in this period? We are very much aware for any loss and avoiding this from the date of Urine Test without any doctors advice. SOME IMPORTANT DETAILS FOR YOUR KIND REFERENCE :- LMP: 02-07-2016 Urine Test for Pregnancy: 03-08-2016 (Positive) 1st USG: 17-08-2016 (found live gestational sac for 6 week and 2 day, all activities and final report was normal) Current Health status: regularly feeling nausea and sometimes vomiting, some little pain in stomach, look like normal healthy pregnancy. Medicines taking: Presti 200 (Progesterone) Folimac & Doxinate Past History: D&C done on 09-05-2016 (due to BLIGHTED OVUM), for this issue LMP was 09-03-2016) Please consult us. Waiting your fast response.
I am a single 27 year old woman. I want to have a baby on my own through IVF or IUI. What are the legal as well as medical procedures required for it? And what is the cost for it? I am financially secure and stable and will be able to provide for the child on my own with a little support for my family. Thank you.
Hi Dr, I am 25 years old. I have great passion about sex. Few days back me and my girlfriend met after so many months, we both participated in sex nearly 6 times in a day (with condom) Does it leads any side effect for us. Please advice!
Yesterday i got sex with my wife. While that my penis has damaged. Outer ligement dared. Lot of blood bleeded. Is this any problem ?
Hello doctor I am 26 years old married women but still I dont have baby please suggest me for pregnancy
Use of contraceptives is really important to avoid unwanted pregnancy. Countries like China and India, facing the problem of population explosion lay more stress on the use of contraceptives. However, you must always use or take oral and barrier contraceptives following the advice of a medical practitioner unless it is absolutely necessary to go ahead without consultation. The reason behind medical assistance is your own health. Contraceptive methods do have a vast range of side effects that can result in health hazards. There are various kinds of contraceptives; each having its own set of advantages and disadvantages. Being acquainted with the side effects of some contraceptive methods can help you choose wisely in times of need.
- Possible side-effects of using condoms: Some men are allergic to latex. Using condoms can lead to heightened sensitivity. It can also lead to rashes in your genitals. Condoms are not foolproof. They do not provide total protection against sexually transmitted infections, HPV or against Syphilis and Herpes. These diseases can be contracted by coming in contact with genital skin that is not covered by a condom.
- Possible side-effects of a Contraceptive Film: A contraceptive film might act as an interruption in your sexual activities if it is not placed properly, that is to say it must come in contact with the cervix to be effective. Using the film nonoxynol- very frequently can make you susceptible to life threatening diseases like HIV and other STIs.
- Possible side-effects of a Cervical Cap: A cervical cap has to be inserted by a clinician and requires immense care to be fitted in later. Some of its side - effects can be of serious concern. If it is left inside for more than forty eight hours, it can result in toxic shock syndrome. Toxic shock syndrome is an infection that mars your overall health. It is also known to increase the chances of inflammation of the surface of your cervix.
- Possible side-effects of Progestin only pills: Progestin only pills or mini pills can subject you to long- lasting depression. It can make you feel bloated and can actually increase your weight to a great extent if used on a regular basis. Minipills lead to irregularities in your menstrual cycle and might also make bleeding during menstruation scanty.
- Possible side-effects of combined oral contraceptives: If this is your first month on combined oral contraceptives, you might feel nauseous and they can give you a terrible headache. Women taking these pills have a higher chance of developing cervical dysplasia. If you wish to discuss about any specific problem, you can consult a gynaecologist and ask a free question.
Am 38years married female,height is 5.4, weight is 85kgs, my question is am not getting pregnant, is my weight and age is the problem?
I'm 20 years old extremely skinny girl. Like every youth, I too masturbate. But I feel that since I started masturbating, I started suffering from the problem of white discharge. Now, I masturbate number of times a day. I want to control it but still I'm not able. What should I do to stop it? Is it just a myth or what? I have read severally that it is a healthy and natural phenomenon. Then why this white discharge? I'm totally confused. Though I've had a checkup and my doctor told me that I'm anemic. But I didn't told him about my masturbating routine (though I told him about white discharge). Does it means that I was anemic or infected since such a long time when I started masturbating (2-3 years ago)? Or it is because of masturbation? And is masturbation responsible for my skinny body? Please clarify everything to me in detail.
I am 24, newly married for 6months and I had sex with my husband 2days prior to my periods. I took the i-pill right in the morning and I take oral contraceptive on a regular basis. Can I get pregnant? My periods are delayed by 2days. When can I get my periods now?
5 Reasons You Will See Blood in Urine
The condition in which blood appears in the urine is known as hematuria. The loss of blood in this condition could be gross or microscopic depending on the cause of the condition. There are several causes why blood may appear in the urine. Whatever the cause may be, hematuria is mostly indicative of a serious medical condition.
Here are 5 reasons that cause blood to appear in the urine.
Infections like urethritis, pyelonephritis, cystitis or infection in any other body organ along the urinary tract is one of the most common causes of hematuria. Such bacterial infection in the urethra can also infect the kidneys and the urinary bladder. It results in the urge to urinate frequently and also causes blood to appear in the urine.
2. Kidney stones and bladder stones
Another reason that can cause blood to appear in the urine is the presence of stones in the kidney or bladder. These stones are crystallized minerals that are formed in the kidney or the bladder but fail to pass through the urinary tract. They cause blockage and pain and result in hematuria.
3. An enlarged prostate
An enlarged prostate is a common cause of appearance of blood in the urine in men who are in their middle ages or older. Enlargement of the prostate gland causes the urethra to be compressed. This prevents the urethra from getting fully emptied while urination.
4. Polycystic Kidney Disease
PKD is a kidney disorder in which cysts filled with fluid form in the kidneys and impair the kidneys, causing them to fail entirely at times. It is an inherited disease and causes blood to appear in the urine.
In children who are between 6-10 years of age, kidney disorder after streptococcal glomerulonephritis can be a possible cause of hematuria.
A cancerous kidney, bladder or prostate gland can also cause blood to appear in the urine. It is another major cause of hematuria but usually occurs in older patients.
Would you like to share this interesting fact with family or friends? go ahead and share!